# SDR DALA1136579882

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 68,496 hours, 65,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT EMERGENCY LIGHTS DO NOT ILLUMINATE.  MAINTENANCE REPLACED BATTERIES AS NEEDED PER DC-9 AMM.  NEED POWER SUPPLY AT EACH LOWER EXIT SIGN BY WING HATCHES.  WORK IN PROGRESS.  REPLACED BATTERIES AT OVERWING EXITS.  OPERATIONAL CHECK OK PER AMM.  OK FOR SERVICE.
